# SDR C2XA03IA013

- Difficulty date: February 3, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 2610 · Detection System
- Part: Switch
- Part number: M8373110271
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-  FLIGHT 2087,  DURING FLIGHT THE BAGGAGE SMOKE MASTER & EICAS WARNING IN FLIGHT.  CHECKED VISUALLY AND THERE WAS NO INDICATION OF SMOKE OR FIRE, SO BOTTLES WERE NOT DISCHARGED.  IAH-  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTOR TEST SWITCH, POSITION S7265, VERIFIED NORMAL OPERATION, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
